The Legal Examiner Mark The Legal Examiner Mark The Legal Examiner Mark search twitter facebook feed linkedin instagram google-plus avvo phone envelope checkmark mail-reply spinner error close
Skip to main content

Johnson & Johnson is now required to add new warnings to Invokana about the risk of foot and leg amputations.The FDA  provide the following signs to be aware of….

Patients taking canagliflozin should notify your health care professionals right away if you develop new pain or tenderness, sores or ulcers, or infections in your legs or feet. Talk to your health care professional if you have questions or concerns. Do not stop taking your diabetes medicine without first talking to your health care professional.

Health care professionals should, before starting canagliflozin, consider factors that may predispose patients to the need for amputations. These factors include a history of prior amputation, peripheral vascular disease, neuropathy, and diabetic foot ulcers. Monitor patients receiving canagliflozin for the signs and symptoms described above and discontinue canagliflozin if these complications occur.

If you or someone you love suffered an amputation, cardiovascular problems, ketoacidosis or other serious injuries as a result of taking Invokana, Invokamet or Invokamet XR, you may be entitled to compensation through an Invokana lawsuit.

Please contact attorney Jamie Sheller Esq. for a free consultation 1 800 883 2299

http://www.reuters.com/article/us-health-diabetes-johnson-johnson-idUSKCN18C2RC

Comments are closed.

Of Interest